# SDR 96ZZZX4368

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82HH
- Make and model: Bell 206B
- Aircraft serial: 4337
- System (JASC): 7110 · Engine Cowling System
- Part: Stud
- Part number: 50007A26
- Condition: Loose
- Location: Cowling
- Part time: 212 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT COWLING STUDS WERE LOOSE WHEN FASTENED.  INSPECTED AND FOUND ENGINE COWL STUDS TO BE TOO LONG.  REMOVED AND INSTALLED NEW STUDS, P/N 50-007-15, AND GROMMET, P/N 50-009-2 ( 5 EACH).  TWO EACH  P /N 50007A26 AND P/N 50007A22.
